# SDR USAA920082065

- Difficulty date: November 15, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 62,034 hours, 27,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4377534 FLT NR 612 PHX-ATL EEL FORWARD CABIN SEVERAL EMERGENCY EXIT LIGHTS INOPERATIVE.  MX R&R THE FORWARD EMERGENCY LIGHT BATTERY.  OPS CHECK GOOD.
